RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2002, Volume 387, Number 5, Pages 600–603 (Mi dan1949)  

This article is cited in 6 scientific papers (total in 6 papers)

Boundary control at one endpoint of a process described by a telegraph equation

V.A. Il'in, E.I. Moiseev



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Leksina, “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 20–29  mathnet
    2. E. A. Kozlova, “Zadacha upravleniya dlya sistemy telegrafnykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 162–166  mathnet  crossref
    3. K. S. Khalina, “Controllability problems for the non-homogeneous string that is fixed at the right-end point with Dirichlet boundary control at the left point”, Zhurn. matem. fiz., anal., geom., 7:1 (2011), 34–58  mathnet  mathscinet  zmath  elib
    4. K. S. Khalina, “On the Neumann boundary controllability for the non-homogeneous string on a segment”, Zhurn. matem. fiz., anal., geom., 7:4 (2011), 333–351  mathnet  mathscinet  zmath
    5. E. A. Kozlova, “Zadacha granichnogo upravleniya dlya telegrafnogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(27) (2012), 174–177  mathnet  crossref  zmath
    6. K. S. Khalina, “On the Neumann boundary controllability for the non-homogeneous string on a half-axis”, Zhurn. matem. fiz., anal., geom., 8:4 (2012), 307–335  mathnet  mathscinet
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020